# SDR RRXA000405

- Difficulty date: April 20, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO TOP OF FRAME AT STA 1140 AND LONGERON 35L - 32R.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGED FRAME, TREATED AREA IAW DC8 SRM 51-1-8, AND INSTALLED IAW DC8 SRM 53-4-0, 51-1-21 FIG PD08-53-036.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
